MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ

APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ
Model Number GTK17
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but a lot number is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed- "fibroid removal" (b)(4)."contained extraction system was being used to retain uterine fibroids which were removed from patient's uterus.On removal of the extraction system, the bag broke.A small piece of bag was found on the sterile field.The procedure was completed with no harm to the patient.Device usage problem: device failed (e.G.Broke, couldn't get it to work or stopped working?" additional information was received via email on october 11.2017 from the risk manager at (b)(6)."unfortunately, all of the information i had was submitted in the medwatch report.I do not have anything further to add." type of intervention - "the procedure was completed with no harm to patient.Patient status - "no harm to the patient.".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This document is to follow up on medwatch # (b)(4).

Brand Name
GTK17, ALEXIS CES W 12X100 KII BAL BLNT
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6997002
Report Number2027111-2017-02099
Device Sequence Number1005309
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public(01)20607915134826(17)191109(30)01(10)1292020
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/09/2019
Device Model NumberGTK17
Device Catalogue Number700314020
Device Lot Number1292020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date11/15/2017
Patient Sequence Number1